# SDR 97ZZZX2780

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: GE Aviation Systems LLC, repair station MS1R333K
- Propeller: Rotol R2124304
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 601022294
- Condition: Cracked
- Location: Drive Snout
- Part time: 24,811 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF PROPELLER FOR ROUTINE OVERHAUL, NOTED FRONT FACE OF HUB ASSEMBLY WAS CRACKED ALL THE WAY AROUND HUB CENTER DRIVE SNOUT RADIUS.  HUB ASSY REJECTED FROM FURTHER SERVICE.  REFERENCE AD 75-15-04.
